Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Finite-time Lyapunov exponents and metabolic control coefficients for threshold detection of stimulus-response curves
Authors: Luu, H. D.; Paez, C. J.; Son, D. T.; Siegmund, S.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Biological Dynamics
Volume: 10
Issue / Number: 1
Start Page: 379
End Page: 394
Document Type: Article
ID: 729063.0
Meso-scale obstructions to stability of 1D center manifolds for networks of coupled differential equations with symmetric Jacobian
Authors: Epperlein, J.; Do, A. L.; Gross, T.; Siegmund, S.
Date of Publication (YYYY-MM-DD): 2013-10-15
Title of Journal: Physica D-Nonlinear Phenomena
Volume: 261
Start Page: 1
End Page: 7
Document Type: Article
ID: 676723.0
Dynamical analysis of evolution equations in generalized models
Authors: Kuehn, C.; Siegmund, S.; Gross, T.
Date of Publication (YYYY-MM-DD): 2013-10
Title of Journal: IMA Journal of Applied Mathemathics
Volume: 78
Issue / Number: 5
Start Page: 1051
End Page: 1077
Document Type: Article
ID: 677308.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.